Publication
Title
An efficient algorithm for constructing Bayesian optimal choice designs
Author
Abstract
Language
English
Source (journal)
Journal of business and economic statistics. - Alexandria, Va
Publication
Alexandria, Va : 2009
ISSN
0735-0015
1537-2707 [online]
Volume/pages
27:2(2009), p. 279-291
ISI
000268506500011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.04.2009
Last edited 10.05.2018
To cite this reference